Auto-Bäcklund Transformation and Extended Tanh-Function Methods to Solve the Time-Dependent Coefficients Calogero-Degasperis Equation

DOI: 10.4236/ajcm.2015.52018   PDF   HTML   XML   2,642 Downloads   3,034 Views   Citations

Abstract

In this paper, the Auto-B?cklund transformation connected with the homogeneous balance method (HB) and the extended tanh-function method are used to construct new exact solutions for the time-dependent coefficients Calogero-Degasperis (VCCD) equation. New soliton and periodic solutions of many types are obtained. Furthermore, the soliton propagation is discussed under the effect of the variable coefficients.

Share and Cite:

El-Shiekh, R. (2015) Auto-Bäcklund Transformation and Extended Tanh-Function Methods to Solve the Time-Dependent Coefficients Calogero-Degasperis Equation. American Journal of Computational Mathematics, 5, 215-223. doi: 10.4236/ajcm.2015.52018.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Bansal A. and Gupta, R.K. (2012) Lie Point Symmetries and Similarity Solutions of the Time-Dependent Coefficients Calogero-Degasperis Equation. Physica Scripta, 86, 035005.
http://dx.doi.org/10.1088/0031-8949/86/03/035005
[2] Wazwaz, A.M. (2008) New Solutions of Distinct Physical Structures to High-Dimensional Nonlinear Evolution Equations. Applied Mathematics and Computation, 196, 363-370.
http://dx.doi.org/10.1016/j.amc.2007.06.002
[3] Peng, Y. (2006) New Types of Localized Coherent Structures in the Bogoyavlenskii-Schiff Equation. International Journal of Theoretical Physics, 45, 1764-1768.
http://dx.doi.org/10.1007/s10773-006-9139-7
[4] Bruzon, M.S., Gandarias, M.L., Muriel, C., Ramierez, J., Saez, S. and Romero, F.R. (2003) The Calogero-Bogoyav-lenskii-Schff Equation in (2 + 1) Dimensions. Journal of Theoretical and Mathematical Physics, 137, 1367-1377.
[5] Wazwaz, A.M. (2008) Multiple-Soliton Solutions for the Calogero-Bogoyavlenskii-Schiff, Jimbo-Miwa and YTSF Equation. Applied Mathematics and Computation, 203, 592-597.
[6] Moatimid G.M., El-Shiekh R.M. and A.-G. A.A.H. Al-Nowehy (2013) Exact Solutions for Calogero-Bogoyavlenskii-Schiff Equation Using Symmetry Method. Applied Mathematics and Computation, 220, 455-462.
[7] Fan, E. (2000) Two New Applications of the Homogeneous Balance Method. Physics Letter A, 265, 353-357.
http://dx.doi.org/10.1016/S0375-9601(00)00010-4
[8] Fan, E. (2002) Auto-Bäcklund Transformation and Similarity Reductions for General Variable Coefficient KdV Equations. Physics Letter A, 294, 26-30.
[9] Moussa, M.H.M. and El Shikh, R.M. (2008) Auto-Bäcklund Transformation and Similarity Reductions to the Variable Coefficients Variant Boussinesq System. Physics Letter A, 372, 1429-1434.
[10] Moussa, M.H.M. and El Shikh, R.M. (2009) Two Applications of the Homogeneous Balance Method for Solving the Generalized Hirota-Satsuma Coupled KdV System with Variable Coefficients. International Journal of Nonlinear Sci-ence, 7, 29-38.
[11] Hang, Y. and Shang, Y.D. (2012) The Bäcklund Transformations and Abundant Exact Explicit Solutions for a General Nonintegrable Nonlinear Convection-Diffusion Equation. Abstract and Applied Analysis, 2012, 1-11.
http://dx.doi.org/10.1155/2012/489043
[12] El Shiekh, R.M. and Al-Nowehy, A.-G. (2013) Integral Methods to Solve the Variable Coefficient Nonlinear Schrö-dinger Equation. Zeitschrift für Naturforschung, 68a, 255-260.
http://dx.doi.org/10.5560/ZNA.2012-0108
[13] El Shiekh, R.M. (2015) Direct Similarity Reduction and New Exact Solutions for the Variable-Coefficient Kadomtsev-Petviashvili Equation. Zeitschrift für Naturforschung A, 70, 445-450.
http://dx.doi.org/10.1515/zna-2015-0057
[14] El-Wakil, S.A., Abdou, M.A. and Hendi, A. (2008) New Periodic and Soliton Solutions of Nonlinear Evolution Equations. Applied Mathematics and Computation, 197, 497-506.
http://dx.doi.org/10.1016/j.amc.2007.08.090
[15] Veksler, A. and Zarmi, Y. (2005) Wave Interactions and the Analysis of the Perturbed Burgers Equation. Physica D: Nonlinear Phenomena, 211, 57-73.
http://dx.doi.org/10.1016/j.physd.2005.08.001
[16] Yu, X., Gao, Y.-T., Sun, Z.-Y. and Liu, Y. (2010) N-Soliton Solutions, Bäcklund Transformation and Lax Pair for a Generalized Variable-Coefficient Fifth-Order Korteweg-de Vries Equation. Physica Scripta, 81, 045402.
http://dx.doi.org/10.1088/0031-8949/81/04/045402
[17] Jaradat, H.M., Al-Shara, S., Awawdeh, F. and Alquran, M. (2012) Variable Coefficient Equations of the Kadomtsev-Petviashvili Hierarchy: Multiple Soliton Solutions and Singular Multiple Soliton Solutions. Physica Scripta, 85, Article ID: 035001.
http://dx.doi.org/10.1088/0031-8949/85/03/035001

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.